# SDR QXEA200603415

- Difficulty date: October 9, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 CHAFE ALONG LOWER LANDING FLANGE OF RIGHT WING FORWARD SPAR APPROXIMATELY WS 140.00 - 155.00.  REPAIRED IAW RD 84-57-731.
